# SDR SWAA2013031413630

- Difficulty date: March 7, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 28,918 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT STA 560, RBL 25 AT FWD CARGO.  REMOVED AND REPLACED ANGLE PER SRM.
